Venous gangrene is rare and hard to diagnose. Here, we present a 65-year-old man with rectal cancer receiving chemotherapy. He suffered from ventricular tachycardia and regained spontaneous circulation after cardiopulmonary resuscitation. Thereafter, both hands became swollen and blue. The ischemia due to shock was impressed. However cyanosis and swelling of hands progressed, although the patient's vital sign remained stable. Fasciotomy was arranged for both hands. After 12 days. The right hand became gangrenous change and amputation with muscle flap plus fasciocutaneous flap was performed. The venous gangrene was confirmed by pathological report of the amputated hand.
Wu, C.-H., Tseng, R.-H., Lai, G.-M., & Lin, J.-T. (2017). Venous gangrene in a patient with metastatic cancer of the colon after chemotherapy. Journal of Cancer Research and Practice, 4(1), 38–41. https://doi.org/10.1016/j.jcrpr.2016.08.001